×

zbMATH — the first resource for mathematics

On some properties of the equation \(y''(x)+f(x) y^ \alpha (x) = 0\), \(0 <\alpha <1\). (English) Zbl 0166.07702

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Moore R. A., Nehari Z.: Nonoscillation theorems for a class of nonlinear differential equations. Trans. Amer. Math. Soc. 93 (1959), 30-52. · Zbl 0089.06902
[2] Кигурадзє И. Т.: Об условуях о колєблємосму рєшєнуй уравнєпуя \(u'' + a(t) |u|^n \sgn u = 0\). Časop. pëstov. mat. 87 (1962), 492-495.
[3] Бєллман Р.: Тєоруя усмойчувосму рєшєнуй дуффєрєнцуальных уравнєнуй. Москва 1954.
[4] Belohorec Š.: Neoscilatorické riešenia istej nelineárnej diferenciálnej rovnice druhêho rádu. Mat.-fyz. časop. 12 (1962), 253-262.
[5] Belohorec Š.: Oscilatorické riešenia istej nelineárnej diferenciálnej rovnice druhého rádu. Mat.-fyz. časop. 11 (1961), 250-255.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.